Skip to main content

Estimation of Weighted Residual Inaccuracy Measure for Right Censored Dependent Data

Abstract

Recently inaccuracy measure has been widely used as a useful tool for measuring error in experimental results. The present paper we proposes nonparametric estimators for the weighted inaccuracy measure based on right-censored dependent data. The asymptotic properties of the proposed estimators are discussed. We illustrated the performance of the estimator using simulated and a real-life data set.

This is a preview of subscription content, access via your institution.

Fig. 1
Fig. 2

References

  • Cai Z (1998a) Kernel density and hazard rate estimation for censored dependent data. J Multivar Anal 67:23–34

    MathSciNet  Article  Google Scholar 

  • Cai Z (1998b) Asymptotic properties of Kaplan–Meier estimator for censored dependent data. Stat Probab Lett 37:381–389

    MathSciNet  Article  Google Scholar 

  • Ghitany ME, Atieh B, Nadarajah S (2008) Lindley distribution and its applications. Math Comput Simul 78:493–506

    MathSciNet  Article  Google Scholar 

  • Haijun L, Xiaohu L (2013) Stochastic orders in reliability and risk–in honor of Professor Moshe Shaked. Springer, New York Heidelberg Dordrecht London

  • Hosseini T, Nooghabi MJ (2013) Discussion about inaccuracy measure in information theory using co-copula and copula dual functions. J Multivar Anal 183:104725

  • Kerridge DF (1961) Inaccuracy and inference. J R Stat Soc B 23:184–194

    MathSciNet  MATH  Google Scholar 

  • Kumar V, Taneja HC, Srivastava R (2010) Length biased weighted residual inaccuracy measure. Metron 68:153–160

    MathSciNet  Article  Google Scholar 

  • Rajesh G, Sathar AEI, Viswakala KV (2017) Estimation of inaccuracy measure for censored dependent data. Commun Stat Theory Methods 46(20):10058–10070

    MathSciNet  Article  Google Scholar 

  • Seale James Jr. L, Anita R (2006) Modeling international consumption patterns. Rev Income Wealth 52:603–624

  • Shannon CE (1948) A Mathematical theory of communication. Bell Syst Tech J 27:379–423

    MathSciNet  Article  Google Scholar 

  • Stute W, Wang JL (1993) The strong law under random censorship. Ann Stat 21(3):1591–1607

    MathSciNet  Article  Google Scholar 

  • Taneja HC, Kumar V, Srivastava R (2009) A dynamic measure of inaccuracy between two residual lifetime distributions. Int Math Forum 25:1213–1220

    MathSciNet  MATH  Google Scholar 

Download references

Acknowledgements

The authors would like to express their gratitude to the reviewer for the valuable suggestions.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to E. I. Abdul Sathar.

Ethics declarations

Conflict of Interest

The authors declare that they have no conflict of interest.

Funding

No funding.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Viswakala, K.V., Sathar, E.I.A. Estimation of Weighted Residual Inaccuracy Measure for Right Censored Dependent Data. J Indian Soc Probab Stat 22, 343–356 (2021). https://doi.org/10.1007/s41096-021-00107-0

Download citation

  • Accepted:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s41096-021-00107-0

Keywords

  • Inaccuracy measure
  • Weighted distributions
  • Information measures
  • Right-censored data
  • Kernel density estimator